# SDR DALA2025110908154

- Difficulty date: November 9, 2025
- Submitted: November 9, 2025
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 92,338 hours, 43,410 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000004
- Part serial: 6023
- Condition: Tripped
- Location: Slat Sys
- Part time: 85,202 hours, 43,410 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY DUE TO THE SLATS LOCKED MESSAGE DURING EXTENSION FOR THE APPROACH. SKYWISE INDICATES A SLATS MECHANICAL JAM FAILURE MESSAGE.  FOUND SLAT ROTARY ACTUATOR AT LH WING TRACK 6 WITH A TRIPPED TORQUE LIMITER. REPLACING ACTUATOR. (LP: 7951581)
